# SDR UHLA201603050157

- Difficulty date: March 5, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 31,846 hours, 19,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLE IN AFT CARGO PIT ON DOOR SHEAR PLATE AT FRAME 80 AT STR 26R.  R & R SHEAR PLATE, FINGER PLATE, IN AFT CARGO DOOR CUTOUT AFT FINGER PLATE.
